SciELO - Scientific Electronic Library Online

 
vol.29 issue3ON THE DISTRIBUTIONS OF THE DENSITIES INVOLVING NON-ZERO ZEROS OF BESSEL AND LEGENDRE FUNCTIONS AND THEIR INFINITE DIVISIBILITYPARTIAL ORDERS IN REGULAR SEMIGROUPS author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

CHEN, Bo. A NEW DEFINITION OF S* CLOSEDNESS IN L-"TOPOLOGICAL SPACES. Proyecciones (Antofagasta) [online]. 2010, vol.29, n.3, pp.181-191. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172010000300002.

In this paper, a new notion of S* closedness in L-topological Spaces is introduced by means of semi-open L-"sets and their inequality where L is a complete DeMorgan algebra.This new definition doesn´ t rely on the structure of basic lattice L. It can be characterized by means of semi-open L-"sets and their inequality . When L is completely distributive DeMorgan algebra, its many characterizations are presented.

Keywords : semiopen L -" set; S* closedness; L-"topological space.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License